MAUDE Adverse Event Report: BECTON DICKINSON SHARPS COLL 19GAL GASKET RED; HYPODERMIC SINGLE LUMEN NEEDLE

BECTON DICKINSON SHARPS COLL 19GAL GASKET RED; HYPODERMIC SINGLE LUMEN NEEDLE
Catalog Number 305666
Medical Device Problem Code Component Missing (2306)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/01/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Date of event: unknown.The date received by manufacturer has been used for this field.The manufacturing location for this product is (b)(4).This site is an oem manufacturing site.Therefore, bd corporate headquarters in (b)(4) has been listed and the (b)(4) fda registration number has been used for the manufacture report number.Medical device expiration date: na.A device evaluation and/or device history review is anticipated, but is not complete.Upon completion, a supplemental report will be filed.
 
Event or Problem Description
It was reported that sharps coll 19gal gasket red lid was missing.The following information was provided by the initial reporter: it was reported by the distributor that the lids are missing.
 
Event or Problem Description
 
Additional Manufacturer Narrative
H6: investigation summary a sample was received and investigated with the customer's complaint of missing lids.There were no lids in the received sample and it was then shipped to flex (the supplier) for further investigation.According to the dhr review process, the result showed there were no issues reported like missing lids during the manufacturing process of the lot number 0331926 reported under this customer complaint.A review of the ncmr¿s (non-conformant material reports) was performed; the result showed there were no issues reported like missing lids issue for the same part number throughout the last twelve months.Based on information provided it was not possible to confirm the root cause like a failure mode related to the manufacturing process because there is not enough information like method used to handle, shipped partial sells and controls to storage the remaining product within distributor facility.The controls were verified within the manufacturing process and confirmed as capable to detect the lack of missing lids.Potential root cause 1.Non-controlled method to ship partial boxes to end user (re-packaging process).2.Non controlled handling within distributor facilities.This incident has been added to our database of reported incidents.Our business team regularly reviews the collected data for identification of emerging trends.

Brand Name
SHARPS COLL 19GAL GASKET RED
Common Device Name
HYPODERMIC SINGLE LUMEN NEEDLE
Manufacturer (Section D)
BECTON DICKINSON
1 becton drive
franklin lakes NJ 07417
MDR Report Key12079174
Report Number2243072-2021-01763
Device Sequence Number3411822
Product Code FMI
UDI-Device Identifier00382903056668
UDI-Public00382903056668
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K943575
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source distributor,other
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/06/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number305666
Device Lot Number0331926
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/07/2021
Initial Date Received by Manufacturer 06/01/2021
Supplement Date Received by Manufacturer10/06/2021
Initial Report FDA Received Date06/28/2021
Supplement Report FDA Received Date10/29/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1